{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602020367257510   Reference number:58A0059255

Statistical Design Theory for Digital-Controlled Continuous Systems.

数値制御された連続系に対する統計的設計理論
Author (1):
Material:
Volume: 1958  Issue: 38  Page: 191-201  Publication year: 1958
JST Material Number: A0338A  Document type: Article
Country of issue: United States (USA) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page